×

zbMATH — the first resource for mathematics

Suites algébriques, automates et substitutions. (French) Zbl 0472.10035

MSC:
11J81 Transcendence (general theory)
68Q45 Formal languages and automata
43A60 Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BAUM (L.) et SWEET (M.) . - Continued fractions of algebraic power series in characteristic 2 , Ann. Math., t. 103, 1976 , p. 593-610. MR 53 #13127 | Zbl 0312.10024 · Zbl 0312.10024 · doi:10.2307/1970953
[2] BAUM (L.) , HERZBERG (N.) , LOMONACO Jr (S.) et SWEET (M.) . - Fields of almost periodic sequences , J. Combinat. Theory (A), t. 22, 1977 , p. 169-180. MR 58 #258 | Zbl 0354.12020 · Zbl 0354.12020 · doi:10.1016/0097-3165(77)90049-8
[3] BRILLHART (J.) et CARLITZ (L.) . - Note on the Shapiro polynomials . Proc. Am. Math. Soc., t. 25, 1970 , p. 114-118. MR 41 #5575 | Zbl 0191.35101 · Zbl 0191.35101 · doi:10.2307/2036537
[4] CHRISTOL (G.) . - Ensembles presque périodiques k-reconnaissables , Theoretical Computer Science, t. 9, 1979 , p. 141-145. MR 80e:68141 | Zbl 0402.68044 · Zbl 0402.68044 · doi:10.1016/0304-3975(79)90011-2
[5] COBHAM (A.) . - On the base-dependence of sets of numbers recognizable by finite automata , Mathem. Syst. Theory, t. 3, 1969 , p. 186-192. MR 40 #4021 | Zbl 0179.02501 · Zbl 0179.02501 · doi:10.1007/BF01746527
[6] COBHAM (A.) . - Uniform tag sequences , Mathem. Syst. Theory, t. 6, 1972 , p. 164-192. MR 56 #15230 | Zbl 0253.02029 · Zbl 0253.02029 · doi:10.1007/BF01706087
[7] CONWAY (J. H.) . - Regular algebra and Finite machines , Chapman and Hall, 1971 . Zbl 0231.94041 · Zbl 0231.94041
[8] COQUET (J.) , KAMAE (T.) et MENDES FRANCE (M.) . - Sur la mesure spectrale de certaines suites arithmétiques , Bull. Soc. Math. France, t. 105, 1977 , p. 369-384. Numdam | MR 57 #12439 | Zbl 0383.10035 · Zbl 0383.10035 · numdam:BSMF_1977__105__369_0 · eudml:87307
[9] DEKKING (M.) . - Transcendance du nombre de Thue-Morse , C. R. Acad. Sc., Paris, t. 285, 1977 , série A, p. 157-160. MR 56 #15571 | Zbl 0362.10028 · Zbl 0362.10028
[10] EILENBERG (S.) . - Automata, Languages and Machines , vol. A, 1974 , Academic Press. MR 58 #26604a | Zbl 0317.94045 · Zbl 0317.94045
[11] FLIESS (M.) . - Sur divers produits de séries formelles , Bull. Soc. Math. France, t. 102, 1974 , p. 181-191. Numdam | MR 50 #7125 | Zbl 0313.13021 · Zbl 0313.13021 · numdam:BSMF_1974__102__181_0 · eudml:87225
[12] FURSTENBERG (H.) . - Algebraic functions over finite fields , J. Algebra, t. 7, 1967 , p. 271-277. MR 35 #6655 | Zbl 0175.03903 · Zbl 0175.03903 · doi:10.1016/0021-8693(67)90061-0
[13] GOTTSCHALK (W. H.) et HEDLUNG (G. A.) . - Topological dynamics , Amer. Math. Soc. Colloquium Publications, t. 36, 1955 . MR 17,650e | Zbl 0067.15204 · Zbl 0067.15204
[14] HEDLUND (G. A.) . - Remarks on the work of Axel Thue on sequences , Nordisk Mat. Tidskr., t. 15, 1967 , p. 148-150. MR 37 #4454 | Zbl 0153.33101 · Zbl 0153.33101
[15] KAKUTANI (S.) . - Ergodic theory of shift transformations , Proceedings of the 5th Berkeley symposium on mathematical statistics and probability [ 1965 , Berkeley], p. 405-414, Berkeley, University of California Press. MR 37 #2943 | Zbl 0217.38004 · Zbl 0217.38004
[16] KAKUTANI (S.) . - Strictly ergodic symbolic dynamical systems , Proceedings of the 6th Berkeley symposium on mathematical statistics and probability [ 1970 , Berkeley], vol. 2, p. 319-326, Berkeley, University of California Press. MR 53 #8383 | Zbl 0262.28014 · Zbl 0262.28014
[17] KAMAE (T.) . - Spectrum of a substitution minimal set , J. Math. Soc. Japan, t. 22, 1970 , p. 567-578. Article | MR 44 #3308 | Zbl 0197.49901 · Zbl 0197.49901 · doi:10.2969/jmsj/02240567 · minidml.mathdoc.fr
[18] KAMAE (T.) . - A topological invariant of substitution minimal sets , J. Math. Soc. Japan, t. 24, 1972 , p. 285-306. Article | MR 45 #2688 | Zbl 0232.54052 · Zbl 0232.54052 · doi:10.2969/jmsj/02420285 · minidml.mathdoc.fr
[19] KAMAE (T.) . - Subsequences of normal sequences , Israel J. of Math., t. 16, 1973 , p. 121-149. MR 49 #3086 | Zbl 0272.28012 · Zbl 0272.28012 · doi:10.1007/BF02757864
[20] KEANE (M.) . - Generalized Morse sequences , Z. Wahrscheinlichkeitstheorie, t. 10, 1968 , p. 335-353. MR 39 #406 | Zbl 0162.07201 · Zbl 0162.07201 · doi:10.1007/BF00531855
[21] KUBOTA (K. K.) . - An application of Kronecker’s theorem to transcendence theory , Séminaire Théorie des Nombres, Bordeaux, 1975 - 1976 , exposé 25. Article | Zbl 0356.10030 · Zbl 0356.10030 · eudml:181992
[22] LANG (S.) . - Algebraic numbers , 1964 , Addison-Werley. MR 28 #3974 | Zbl 0211.38501 · Zbl 0211.38501
[23] MAHLER (K.) . - On the translation properties of a simple class of arithmetical functions , J. Math. and Phys., t. 6, 1927 , p. 158-163. JFM 53.0265.03 · JFM 53.0265.03
[24] MARTIN (J.) . - Generalized Morse sequences on n symbols , Proc. Am. Math. Soc., t. 54, 1976 , p. 379-383. MR 52 #11880 | Zbl 0317.54054 · Zbl 0317.54054 · doi:10.2307/2040822
[25] MARTIN (J.) . - The structure of generalized Morse minimal sets on n symbols , Trans. Am. Math. Soc., t. 232, 1977 , p. 343-355. MR 57 #3352 | Zbl 0375.28010 · Zbl 0375.28010 · doi:10.2307/1998945
[26] MORSE (M.) . - Recurrent geodesics on a surface of negative curvature , Trans. Am. Math. Soc., t. 22, 1921 , p. 84-100. MR 1501161 | JFM 48.0786.06 · JFM 48.0786.06
[27] QUEFFELEC (M.) . - Mesures spectrales associées à certaines suites arithmétiques , Bull. Soc. Math. France, t. 107, 1979 , p. 385-421. Numdam | MR 81c:10071 | Zbl 0435.42007 · Zbl 0435.42007 · numdam:BSMF_1979__107__385_0 · eudml:87357
[28] RAUZY (G.) . - Nombres normaux et processus déterministes , Acta Arith., t. 29, 1976 , p. 211-225. Article | MR 53 #7995 | Zbl 0287.10049 · Zbl 0287.10049 · eudml:205420
[29] RAUZY (G.) . - Propriétés statistiques de suites arithmétiques , Collection SUP, Le Mathématicien, t. 15, 1976 , Presses Univ. de France. MR 53 #13152 | Zbl 0337.10036 · Zbl 0337.10036
[30] RAUZY (G.) . - Une généralisation du développement en fraction continue , Séminaire Théorie des Nombres, Delange-Pisot-Poitou, 1976 , Paris. Numdam | Zbl 0369.28015 · Zbl 0369.28015 · numdam:SDPP_1976-1977__18_1_A12_0 · eudml:110954
[31] RUDIN (W.) . - Some theorems on Fourier coefficients , Proc. Am. Math. Soc., t. 10, 1959 , p. 855-859. MR 22 #6979 | Zbl 0091.05706 · Zbl 0091.05706 · doi:10.2307/2033608
[32] SHAPIRO (H. S.) . - Extremal problems for polynomials and power series , Thesis MIT, 1951 .
[33] THUE (A.) . - Über die gegenseitige lage gleicher Teile gewisser Zeichenreichen Videnskabsselskabets Skrifter I Mat. nat. Kl. , Christiania, 1906 .
[34] VAN DER POORTEN (A.) . - Propriétés arithmétiques et algébriques de fonctions satisfaisant une classe d’équations fonctionnelles , Séminaire Théorie des Nombres, Bordeaux, 1974 - 1975 , exposé 7. Article | Zbl 0331.10018 · Zbl 0331.10018 · minidml.mathdoc.fr
[35] WIENER (N.) . - Generalized Harmonic Analysis , Acta Mathem., t. 55, 1930 , p. 117-258 (en particulier p. 204-209). JFM 56.0954.02 · JFM 56.0954.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.